advertisement
Question
Posted by: Karli | 2012/07/20

Unpleasant Discharge

Have experienced yellowish discharge with terrible, sour smell, no itching. Pap smeer and other tests indicated no cancer or any other diseases. Have also been on preventiative injection (3month) for approx 3 years - gynae suggested minulette pill instead and stated that injection too much estrog / progestor (can''t recall) which lead to too much protein and must use metrogel &  gynae guard products. 7 months later still same, all these products too expensive. Any other way to reduce this ''protein'' or hormone excess that is causing unpleasant discharge etc. ? Please help. Karli

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that yoyu ask your doctor to take a swab of the discharge and send it to the lab to see what type of infection you have.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2012/07/27

I would suggest that yoyu ask your doctor to take a swab of the discharge and send it to the lab to see what type of infection you have.

Best wishes

Reply to gynaedoc
Posted by: Karli | 2012/07/24

Dear Dr - to add - since I''ve started Minulette I have bad candida infections which were not previously present. In other words, on top of discharge, now have terrible itching as well. Permanently drink probiotics (2 a day) moment I stop, it returns. And it is not a disease as suggested by other Reader, have been tested twice already (beginning of 2011 and beginning of 2012 at new dr who suggested pill instead of injection). Thank you.

Reply to Karli
Posted by: Ciara | 2012/07/20


I had the same problem in April

Go get checked by your DR it must be STI

They gonna give you Antibiotics that you must take for 7 DAys, and you must take your patner with.

Good Luck

Reply to Ciara

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement